Jump to content
helplinedonate

Search the Community

Showing results for tags 'tinnitus'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi Mark, I am in the process of titrating an increase in my dosage of ropinirole. I had been taking c/l 25/100 3x day plus ropinirole .75 3x day. A week ago I increased my a.m. dose of ropinirole to 1 mg. Although in the past I have experienced headaches when I first increased a dose, I had no side effects from the increase other than more intense sleepiness (a side effect I always experience). Last night I increased the p.m. dose to 1 mg. I slept only a few hours and woke up with loud tinnitus. I have two questions about this: 1) Could the tinnitus be related to the increased dosage of ropinirole? 2) If it is, is it a side effect that will likely lessen as my body adjusts? (Previously, my headaches from increased dosages only lasted a day or two.) Thanks very much for any help or advice you can offer. Diana
×
×
  • Create New...